# SDR DHL9980102C

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING UPPER I/B AREA  AT STA 19 FWD T/E PANEL DELAMINATED.  REMOVED AND REPAIRED PANEL, INSTALLED PER SRM 51-1-24.
